# SDR TX9Y20111206004

- Difficulty date: December 4, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N758SA
- Make and model: Boeing 747281F
- Aircraft serial: 23138
- Aircraft time: 104,725 hours, 19,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN (STA2200-STA2400,STR27-STR28) WAS FOUND ONE ORIGINAL REPAIR RIVET AND DENT.  FUSELAGE SKIN DOUBLER WAS REPAIRED AS PER SRM 53-30-03 FIG 4 REV 120.
